# SDR 2008UALA00948

- Difficulty date: February 19, 2008
- Submitted: February 28, 2008
- Operation: Air carrier
- Aircraft: N660UA
- Make and model: Boeing 767322
- Aircraft serial: 27115
- Aircraft time: 65,083 hours, 10,613 cycles
- Engine: Pwa PW4060
- System (JASC): 3397 · Light System Wiring
- Part: Power Cable
- Part number: 20131A
- Condition: Defective
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT GALLEY XAISLE EEL INOP.  REPLACED EEL POWER RIBBON, CHECKS GOOD.
